# SDR ASOA05482

- Difficulty date: June 1, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N850AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7355
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE CARGO COMPARTMENT THRESHOLD PLATE WAS FOUND TO BE CRACKED AT THE THRESHOLD COVER FORWARD LATCH BEYOND LIMITS.  MAINTENANCE IS REPAIRING THE CARGO COMPARTMENT THRESHOLD PLATE AT FS 562.72 TO FS589.00 IAW EO.  (K)
